# SDR SWAA2015120946953

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 60,377 hours, 47,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE, CRACKED IN DEFLECTOR DOOR CUT OUT, JUST INBD OF PYLON.  REPAIRED CUT OUT IAW SRM.
